# SDR UALA2010110104036

- Difficulty date: October 29, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 79,667 hours, 9,513 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND RT WING INBD STRUT DOOR INBD FAIRING WITH CRACK APPROX 6 INCHES LONG AT THE T/E.  FAIRING REPLACED IAW AMM.
